Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 7, Pages 449-451

A note on logharmonic mappings

Department of Computer Science, Mathematics and Statistics, American University of Sharjah, P.O. Box 26666, Sharjah, United Arab Emirates

Received 5 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Maisarah Haji Mohd, and Maslina Darus, “The Generalized Janowski Starlike and Close-to-Starlike Log-Harmonic Mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, pp. 1–8, 2011. View at Publisher · View at Google Scholar